# SDR USVA69702

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accy Gear Box
- Part number: 717000
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY DROPPED TO ZERO AND WHEN OIL PRESSURE DROPPED BELOW RED RADIAL ENGINE WAS SHUT DOWN.  OIL TEMP WAS NORMAL.  SINGLE TIME WAS ABOUT TEN MINUTES.  WITH ENGINE SHUT DOWN ABOUT 10 PSI WAS NOTED ON GAUGE.  TROUBLE SHOT NR 2 ENGINE, REMOVED AND REPLACED RN 2 ENGINE ACCESSORY GEAR BOX IAW PWA MANUAL 72-61-00 RUN UP, OPS AND LEAK CHECK GOOD.  (M)
